MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - COMPOSIX E/X; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 MESH - COMPOSIX E/X; SURGICAL MESH
Catalog Number 0123460
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Scar Tissue (2060); Hernia (2240)
Date of Event 01/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-apr-2010) is considered to be a best estimate.This mdr represents the composix e/x mesh (device 1).Additional supplemental emdr was submitted to represent the ventralex st mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2011 - patient was diagnosed with ventral hernia thereby underwent open repair with implant of composix e/x mesh (device 1).Per op notes, ¿the hernia sac was identified in abdominal region.A composix e/x mesh was placed on the intraperitoneal surface of the fascia and sutured¿.On (b)(6) 2019- patient was diagnosed with ventral incisional hernia repair with mesh.On (b)(6) 2019 - patient was diagnosed with ventral incisional hernia, epigastric hernia, thereby underwent open repair with implant of ventralex st mesh (device 2).Per op notes, ¿the previous scar was excised.The hernia defect was repaired by placing a ventralex st mesh (device 2) and sutured¿.

Brand Name
MESH - COMPOSIX E/X
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25707240
Report Number1213643-2026-00855
Device Sequence Number13422981
Product Code FTL
UDI-Device Identifier00801741031182
UDI-Public(01)00801741031182(17)150528(10)HUUD1830
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K002684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2015
Device Catalogue Number0123460
Device Lot NumberHUUD1830
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2026
Initial Report FDA Received Date07/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight64 KG